# SDR DHL2003873592

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING IB EXTENDED LE LOWER PLATING CRACKED 1.000, AROUND STA. XFS.597.500 PERFORMED MAJOR REPAIR IAW EODHL-030625, ED-3457. REMOVED FASTENERS, TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030625, ED3457. PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER AND A FILLER. CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLER. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER AND DOUBLER ON LT OUTER WING EXTENDED LE LOWER PLATING SURFACE (AROUND STA XFS.597.500) USING NEW FASTENERS FOR LE REMOVAL/INSTALLATION.
